# SDR 2005UALA00380

- Difficulty date: April 20, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 43,392 hours, 30,824 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: 1r Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE AT DOOR 1R CAME UNPACKED AND FELL ON THE FLOOR.  WHEN TIGHTLY-PACKED SLIDES ARE  OPENED (DURING INSPECTION OR WHILE REMOVING/INSTALLING THE SAFETY PIN) THE SLIDE EXPANDS, CAUSING VALISE LOOP AND HOOK TAPE AND COMPARTMENT/CLAMSHELL LATCH ASSY TO DISENGAGE.  COMPRESSED SLIDE AND RE-FASTENED LOOP AND HOOK TAPE AND LATCH.  RETURNED SLIDE TO SERVICE.
